# SDR SWI2023F00550

- Difficulty date: October 5, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM RBL12, CRACKED AT ATTACH FLANGE TO FS280 FLOOR POST, FORWARD SIDE, BELOW FLOOR.   (C-CHECK RO 12/04/2023)   REMOVED CRACKED FLOOR BEAM AT RBL 12. FABRICATED AND INSTALLED NEW FLOOR BEAM. REF. CRJ700 SRM 53-11-43-201-003-A01 REV 38 DATED JUL 25/2020. COMPLIED WITH TASK 51-900-1002-SKY.
